MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number SM0005-USA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rash (2033); Reaction (2414)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient had post-op development of rash outside of the dressing area after use of arista ah.The surgeon reports the patient may be having a response to the betadine skin preparation, however could not rule out the arista ah as a factor.Based on the information provided to date, no conclusion can be made as to the degree to which the arista ah, may be causing or contributing the patient¿s reported symptoms.No lot number has been provided, therefore, a review of the manufacturing records is not possible.Note: the date of event is provided as an estimate, based on the contact's information.Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
As reported, the patient was treated for thyroid case during which 1g bellow of arista ah was used as a hemostatic agent.The arista ah was applied to the site but there was no active bleeding.As reported, the excess arista product was not irrigated out after hemostasis.The wound was closed.There were no immediate complications.A few days following surgery the patient developed post op rash and swelling outside the dressing area.It was in the area of the neck, chest and extremities.Surgeon stated that it feels the arista is most likely the issue.Patient was treated with prednisone steroids and doctor stated the patient was slowly improving.It was identified that there was no infection.The issue was a skin rash, reaction type response.Doctor could not rule out arista ah as a factor but did indicate that it may have been response to betadine skin preparation.

Brand Name
ARISTA AH
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10711457
Report Number1213643-2020-20020
Device Sequence Number3933057
Product Code LMG
UDI-Device Identifier00801741044120
UDI-Public(01)00801741044120
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSM0005-USA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;